# SDR RYMA33656

- Difficulty date: August 29, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Part serial: 910
- Condition: Failed
- Location: Main Rotor
- Part time: 7,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL.  TWO PRIOR PROBLEMS WITH MM WERE REPAIRED UNDER WARRANTY BY MFG.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
